# SDR UALA2010071602552

- Difficulty date: July 16, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 42,462 hours, 11,748 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Selector Panel
- Part number: S242N701206
- Part serial: 2767
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EICAS TURNED PINK IN DESCENT. POSSIBLE PART "PANEL EICAS CONTROL". REPLACED EICAS DISPLAY SELECT PANEL, OPS CHECK ABOUT 3 HOURS, NO FAULTS & DISPLAY COLORS NORMAL.
